# SDR SWAA051213

- Difficulty date: April 25, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 39,793 hours, 35,100 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 6557463
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FLOOR FITTING CRACKED.  REMOVED AND REPLACED FLOOR FITTING PER MM.
